# SDR COZA20140320039

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,752 hours, 16,577 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Display
- Part number: G750003
- Part serial: 3295
- Condition: Inoperative
- Location: Vor
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 VOR NAVIGATION DISPLAY WENT BLANK.  REPLACED DISPLAY AND OPS CHECK NORMAL.
